Jump to content
CrazyBoards.org

Cipralex (Lexapro)- lower doesage=less side effects?


Recommended Posts

Im going t have a chat with my doctor about all this

i have an appointment coming up in the next couple weeks

but im wondering if anyone has any opinions

im on Cipralex (lexapro) 20 mg per day

for about the last 2 years

it does an excellent job on controlling my depression and anxiety

but im getting sick of the side effects

it makes me very sleepy

i sleep 9-12 hrs per day

when there is work/school it makes it difficult to feel like i ever get enough sleep

any interest in dating/sex etc has completely evaporated

weight gain, i am now at the heaviest i have ever been in my life

and i am getting very self conscious about my body

before my weight had been steady for like the last 10 years

but now slowly every month i put on another 1-2 lbs

and im up ~25lbs

( i really hope it stops soon ;)... )

im wondering if i went on a lower dosage if hopefully the side effects would decrease

but i could still have good control of my mood

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...